# SDR ASOA2014021009935

- Difficulty date: January 13, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,291 hours, 24,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 310-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 310 - 409+128.  REMOVED SEAT TRACK IAW SRM 51-41-00.    INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
